Publications "Pardini, Rita"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 1.

Article in a journal

file
Coughlan, Stephen ; Franciosi, Marco ; Pardini, Rita ; Rana, Julie ; Rollenske, Sönke:
On T-divisors and intersections in the moduli space of stable surfaces¯M₁₋₃.
In: Journal of the London Mathematical Society. Vol. 107 (2023) Issue 2 . - pp. 750-776.
DOI der Verlagsversion: https://doi.org/10.1112/jlms.12696

This list was generated on Thu Apr 25 01:51:35 2024 CEST.
[Top of page]